# SDR AALA20050081

- Difficulty date: February 4, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - AFT TAIL CONE EMERGENCY LIGHT AND OVERHEAD EMERGENCY AISLE PATH LIGHT INOPERATIVE.  REPLACED TWO EACH BATTERY PACKS ABOVE RIGHT HAND AFT LAV FOR TAIL CONE EMERGENCY LIGHT AND OVERHEAD EMERGENCY AISLE PATH LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
